# SDR DL767001679

- Difficulty date: August 17, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N115DA
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 52,635 hours, 25,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING SKIN REPAIR FOUND CORRODED AT STA 1373 STR 34L.  DAMAGE FOUND IN SAME AREA AT THE TEAR STRAP AND STRINGER.  TWO LARGE DENTS FOUND IN THE SKIN AT STA 1329 AND 1351 AT STR 34L.  ER/A 334806-14 REV A.
